Table of Contents
Journal of Discrete Mathematics
Volume 2014 (2014), Article ID 909684, 5 pages
http://dx.doi.org/10.1155/2014/909684
Research Article

S-Approximation: A New Approach to Algebraic Approximation

1Department of Computer Science, Yazd University, Yazd, Iran
2The Laboratory of Quantum Information Processing, Yazd University, Yazd, Iran
3Mathematics Department, Western Illinois University, IL, USA

Received 16 October 2013; Accepted 14 April 2014; Published 28 April 2014

Academic Editor: Zhan Zhou

Copyright © 2014 M. R. Hooshmandasl et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We intend to study a new class of algebraic approximations, called -approximations, and their properties. We have shown that -approximations can be used for applied problems which cannot be modeled by inclusion based approximations. Also, in this work, we studied a subclass of -approximations, called -approximations, and showed that this subclass preserves most of the properties of inclusion based approximations but is not necessarily inclusionbased. The paper concludes by studying some basic operations on -approximations and counting the number of -min functions.